# SDR N6WA20100715

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 13,165 hours, 9,249 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MSG IN FLIGHT.  CLEARED INHIBITS OF SFECU 1 AND 2 PERFORMED FIM TASK 27-52-00.  FLAP FAIL MESSAGE IS NOT NOTED AT THIS TIME.
